Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 04:21:41 AM

Login with username, password and session length


Members
  • Total Members: 23489
  • Latest: Cowboy
Stats
  • Total Posts: 639040
  • Total Topics: 48514
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 146
Total: 149

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Viramune and combivir  (Read 1241 times)

0 Members and 1 Guest are viewing this topic.

Offline TYNN2

  • Member
  • Posts: 7
Viramune and combivir
« on: September 01, 2007, 01:29:07 PM »
I change from reyataz to viramune and combivir and have been taking it for 6weeks now, my problem is itching, itching, itching.
I am thinking of asking my Doc . to change the combo. anyone has similar experience of viramune? please your comment  is important .

Offline bradmeistr

  • Member
  • Posts: 36
Re: Viramune and combivir
« Reply #1 on: September 04, 2007, 01:22:44 AM »
Sorry to hear you have itching.  I have not had any problems wioth Viramune.  Do talk to your doctor, i hope you feel better.  Why did you switch from reyetaz if I may ask? 
Sept 2002 tested poz
Started Sustiva and Truvada March 2006 - CD4 just below 300
May 2007 CD4 440

Offline TYNN2

  • Member
  • Posts: 7
Re: Viramune and combivir
« Reply #2 on: September 04, 2007, 05:27:36 AM »
Thanks bradmeistr for your concern,
  I started my treatment with
*Sustiva= this drug was not puting me in the right mental condition so I was changed to
*Novir and Combivir= which was okay but my eyes colour was geting yellowish faster I complained and my Doc. Placed me on
*Reyataz for 2 weeks trial = severe stomach disorder was noted which resulted to my swiching to
*Viramune and combivir.= itching around the bending part of my right knee and (some rashes but not much) I am having a Control appointment in  7 days time, I was wondering if my Liver is not active enough to tolerate the drug.
I  do not know how long this itching will last or if it is a danger sign.
Just confused.
My cd4 370 and VL.=undetected. 

Offline redhotmuslbear

  • Member
  • Posts: 605
  • A genuine certified freak of nature, and a hot one
Re: Viramune and combivir
« Reply #3 on: September 04, 2007, 10:35:13 AM »
Itching could be a sign of sensitivity to the viramune or the AZT or 3TC.  Discuss with your doc and see if trying a generic Benadryl tablet will relieve it.
"The real problem is not whether machines think but whether men do." - BF Skinner
12-31-09   222wks VL  2430 CD4 690 (37%)
09-30-09   208wks VL  2050  CD4 925 (42%)
06-25-08   143wks VL  1359  CD4 668 (32%)  CD8 885
02-11-08   123wks off meds:  VL 1364 CD4 892(40%/0.99 ratio)
10-19-07   112wks off meds:   VL 292  CD4 857(37%/0.85 ratio)

One copy of delta-32 for f*****d up CCR5 receptors, and an HLA B44+ allele for "CD8-mediated immunity"... beteer than winning Powerball, almost!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.